# SDR HALA2011114000518

- Difficulty date: November 14, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 75,356 hours, 32,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT CHECK, FOUND SEAT 1H FWD AISLE EMERGENCY LIGHT MISSING LENS & BULBS AND SEAT 2H BOTH AISLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED LENS AND BULBS.  OPS CHECKED OK IAW AMM 33-51-00.
